Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 27 found articles
 
 
  Exponential and polynomial tailbounds for change-point estimators
 
 
Title: Exponential and polynomial tailbounds for change-point estimators
Author: Ferger, Dietmar
Appeared in: Journal of statistical planning and inference
Paging: Volume 92 (2001) nr. 1-2 pages 37 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands